# SDR DALA2022052403612

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 58,510 hours, 30,770 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3118 -RTO- REJECTED TAKEOFF AT 100 KNOTS FOR RIGHT ENGINE ROLL BACK. RIGHT ENGINE ROLL BACK WITH EGT CLIMBING IN TO THE RED. FOUND N2 SPEED EXCEEDED LIMITS OF 106.7% N2. CORRECTIVE ACTION: REPLACED #2 ENGINE REF W/C 7100-9901RT.(8640008)
